# SDR SWAA970284

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Engine: Ge CFM563B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Part number: 10031000001
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

EXPERIENCED NUMBER 2 ENGINE LOW OIL QUANTITY INDICATION.  CREW PERFORMED ENGINE SHUTDOWN PROCEDURES.  AIRCRAFT DIVERTED AND LANDED IN RNO WITHOUT INCIDENT.  INSPECTED AND FOUND ENGINE OIL QUANTITY NORMAL.  CLEANED AND RESEATED OIL PRESSURE TRANSMITTER CANNON PLUG AND REPLACED INDICATOR PER BOEING M/M.
